# SDR KY7A2011020301

- Difficulty date: January 31, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N326BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC269
- Aircraft time: 30,120 hours, 44,680 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD OUTER PANE CRACKED DURING CRUISE FLIGHT.  INSP REVEALED EVIDENCE OF A CHIP TO THE OUTER PANE SUSTAINED FROM A ROCK OR OTHER DEBRIS.  WINDSHIELD REPLACED.
